# SDR ASAA2016063017245

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 58,198 hours, 33,102 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED L1 DOOR HARD TO CLOSE. ACFT GROUNDED. LUBED DOOR HINGES AND ROLLERS. PERFORMED FORWARD ENTRY DOOR OPERATIONAL TEST. TESTS NORMAL REF B737-400 AMM 52-11-00-705-060.
